... take action. I asked for Wellbutrin, because I had been on Zoloft for PPD after my second child and felt it didn't really help. I wanted to try something other than an ssri. I did feel like the Wellbutrin 150 XL was helping, but it caused insomnia. I would wake up at 5am every morning and couldn't fall back asleep. I wasn't ready to give up on Wellbutrin just yet and asked my doctor for Wellbutrin SR wondering if maybe a different way to take it might help. It has not. If anything I've gotten more side effects, like the jitters and my stomach flipping for unnecessary reasons like I'm worried about something. Is this even possible? I'm taking the same medication. Same dose. Why would I suddenly be feeling worse?
I take Remeron; 1/2 of a 15 mg which is the lowest dose for agoraphobia from panic attacks. My doctor actually started me on it to gain a few pounds.. Little did he know that within a week I was leaving my house, driving, socializing, etc. I have xanex for panic attacks but that is only taken a few times a year, I keep it as a physiologic blanket.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jun 2011 • 8 answers
Posted 6 Aug 2012 • 8 answers
Posted 15 Jan 2016 • 6 answers
Posted 5 Feb 2016 • 3 answers
Posted 15 Feb 2016 • 9 answers